# SDR V0XD20160903154

- Difficulty date: August 29, 2016
- Submitted: September 3, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 21,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM LT IS CRACKED.  REPAIRED FS 280 CROSSBEAM LT SIDE IAW SB 670BA-53-026, REV B DATE 5DEC2006, SRM 53-11-41.  NDT PERFORMED PO 135885, WO A16-1462.  NO CRACK INDICATIONS NOTED.
